Header menu link for other important links
Some results on majorization and their applications
A. Kundu, S. Chowdhury, A.K. Nanda,
Published in Elsevier
Volume: 301
Pages: 161 - 177
Majorization is a key concept in studying the Schur-convex property of a function, which is very useful in the study of stochastic orders. In this paper, some results on Schur-convexity have been developed. We have studied the conditions under which a function φ defined by φ(x)=∑i=1nuig(xi) will be Schur-convex. This fills some gap in the theory of majorization. The results so developed have been used in the case of generalized exponential and gamma distributions. During this, we have also developed some stochastic properties of order statistics. © 2016 Elsevier B.V.
About the journal
JournalData powered by TypesetJournal of Computational and Applied Mathematics
PublisherData powered by TypesetElsevier